Español | Donate | Journals | Annual Meeting | Find an Allergist / Immunologist
Pollen Counts »
AAAAI Store »
Ask the Expert »
Latest Research »
I have a patient who insists she's losing a bunch of hair because of IT, and I don't think this is the cause as I have never seen it, and I can't find anything in the literature to support it. A work up for any autoimmune or other cause has been negative. Have you ever seen this? Thank you.
Thank you for your inquiry.
No, I have never seen hair loss attributed to immunotherapy, nor is there any evidence for this side effect in the literature that I could find.
Thank you again for your inquiry.
Phil Lieberman, M.D.
Healthcare Professionals: If you can’t find what you are looking for, please send us your question.
Due to the number of questions submitted to Ask the Expert, we are experiencing a significant delay in responses at this time.
Medical content developed and reviewed by the leading experts in allergy, asthma and immunology.
© 2015 American Academy of Allergy, Asthma & Immunology. All Rights Reserved. | Legal Notices | Site Map | Contact Us